Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What do you think of taking cymbalta for anxiety depression for long terms but still no results?

Jun 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2496 Questions
taking cymbalta-anxiety depression=last 10 years 60 mg-recently taking bupropionxl 150 mg=======avodart for enlarged prostate helped reduce size of prostate-sybicort and montelukast-but still have---long term anxiety depression and have been in therapy for many years what do think about my medications that I have been on for many years
Posted Sun, 9 Mar 2014 in Mental Health
Answered by Dr. Abhishek Kapoor 42 minutes later
Brief Answer: Try to take another antidepressant Detailed Answer: HI thanks for using healthcare magic. I, Dr Abhishek Kapoor, would help you in this query. Cymbalta consists of duloxetine, which has very good response in somatic symptoms. If after taking 60 mg of cymbalta, you are still feeling anxiety or depression, means it is not effective in your case. Bupropion is good antidepressant, but at higher dose, chances of seizure would be increased. I think in your case, you can take another antidepressant like tianeptine or escitalopram or paroxetine. These drugs have good effect in geriatric depression. For that you can consult your psychiatrist. Rest medicine like avodort or montelukast and sybicort, you have to take. It would help to control asthmatic attack, but sybicort could increase underline depression or anxiety, but there is no good alternative. Get you ACTH and CRH level to rule out any underline hormonal abnormality. In case, you need further help, you can ask. Regards Dr. Abhishek Kapoor Psychiatrist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor